Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762

Classification of compact complex homogeneous spaces with invariant volumes


Author: Daniel Guan
Journal: Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 90-92
MSC (1991): Primary 53C15, 57T15, 53C30, 53C56, 53C50
Published electronically: August 29, 1997
MathSciNet review: 1465831
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we give a classification of compact complex homogeneous spaces with invariant volume.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (1991): 53C15, 57T15, 53C30, 53C56, 53C50

Retrieve articles in all journals with MSC (1991): 53C15, 57T15, 53C30, 53C56, 53C50


Additional Information

Daniel Guan
Affiliation: Department of Mathematics, Princeton University, Princeton, NJ 08544
Email: zguan@math.princeton.edu

DOI: http://dx.doi.org/10.1090/S1079-6762-97-00028-0
PII: S 1079-6762(97)00028-0
Keywords: Invariant volume, homogeneous, product, fiber bundles, complex manifolds, parallelizable manifolds, discrete subgroups, classifications
Received by editor(s): May 30, 1997
Published electronically: August 29, 1997
Additional Notes: Supported by NSF Grant DMS-9401755 and DMS-9627434.
Communicated by: Svetlana Katok
Article copyright: © Copyright 1997 American Mathematical Society